# SDR SWAA2020100720566

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,788 hours, 22,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD EMERGENCY LIGHT INOPERABLE.  RELAMPED RT FWD EMERGENCY LIGHT.  OPS GOOD, REF AMM 33-51-04.
